Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Perspectives on information-based complexity


Authors: J. F. Traub and H. Woźniakowski
Journal: Bull. Amer. Math. Soc. 26 (1992), 29-52
MSC (2000): Primary 68Q30; Secondary 65Y20
MathSciNet review: 1102756
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 68Q30, 65Y20

Retrieve articles in all journals with MSC (2000): 68Q30, 65Y20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00240-9
PII: S 0273-0979(1992)00240-9
Article copyright: © Copyright 1992 American Mathematical Society